Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Working out, arrhythmias, and panic jflange

Posted by software guru on July 14, 2003, at 8:02:15

In reply to Re: Zoloft dopamine at 100mgs, posted by jflange on July 14, 2003, at 0:04:09

Please tell me some more about you heart symptoms. Can you exercise now? I used to exercise a lot, going for 20 mile bike rides, 10 mile walks, sweating and pushing and working my body in general. I miss it so much. But I'm still afraid that if I go out and really work hard my heart is going to go into some horrible arrhythmia that it can't get out of. I get PVCs and PACs, and can tell the difference in the way they feel. My cardiologist was shocked that I could discern the difference between the two during one of my stress tests. I've had a 24 hour halter, 30 day looping event monitor, echo, nuclear vapor perfusion, stress test, stress test with nuclear dye, several EKG, and some more tests that I can't remember. Wow. I guess my heart is probably OK. I've never been afraid of anything, used to be a pilot, an avid diver that casually pushed the outer depth limits of sport diving and a little cave diving, and just a balls to the wall adventurer in general. I can't believe I'm to the point where I'm afraid of my healthy heart.
Last night after being off the Zoloft for just over 72 hours (to try and pinpoint my tinnitus) I was starting to feel like something was wrong with my heart again. I guess the Zoloft was really working. Of course I'm back on it as of now.


symptoms> Hi!
>
> > Does the Zoloft affect any other brain chemicals?
> Well, the simple answer is no, beyond serotonin and supposedly, at higher levels, dopamine, Zoloft is not known to have much effect on other neurotransmitters (like norepinephrine, for example). Dopamine is typically energizing for many who suffer from depression, whereas too much dopamine can sometimes effect motor function. Zoloft has a minimal effect on dopamine: its target is serotonin.
>
> > could I safely keep taking the Klonopin at that rate?
> In a word, yes.
>
> Software guru, I read your above post about the panic and irregular heartbeat and I can relate to many of your experiences. I also went through the whole cardiology thing and couldn't work out without having skipped heart beats, panic, etc.. Zoloft has been a big help for me (at 75mgs, after a long time on 50mgs), it is a great motivator. I also augment with Buspar for the general anxiety, and to tolerate the Zoloft. I hit my limit of Zoloft when I found 100 mgs far too speedy for me (read: near-panicky).
> Anyway, your combo, Zoloft with Klonopin, is a really good bet for your symptoms. There's really no reason why you need to start at such a high dose!
> Best of luck,
> jflange


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:software guru thread:241424
URL: http://www.dr-bob.org/babble/20030714/msgs/241662.html